Hair growing up to my eyes from minoxidil

Hi guys, i got this problem with my Beard. I used to have strong beard before minoxidil, which im using none-stop for the last 10 years. Now its growing too wild. My Beard is growing all the way up to the eyes area. Im shaving it every day to achieve normal beard Line. It became pain in the ass. I can see beard dots 3 hours from shaving. Super fast growth. I also have very soft skin, so shaving wounds my skin. I cant stop using minoxidil because i will loose all my hair gains. Any way to get around it? Maybe a shaving machine that shaves close? Or a laser hair removal? If any one had experience like that when using minoxidil i would like to heat. 

Facial hair growth in places where you might not want it is a known side effect of minoxidil. Stopping it reverses it. It happened to my wife and she stopped it, and the facial hair went away.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =